Blurred vision effect of Bystolic

We have 142 consumer reports for Bystolic. Blurred vision effect occurred in 4%.

Patients statistics on Blurred vision side effect for Bystolic

Female
Male

Average weight in Lbs
207.97
194.01

Average height in Ft
5′ 6″
5′ 11″

Average age
50
56

Bystolic Circle Diagram 6 consumers of 142 reported about Blurred vision

  1. Jerry L. Keller says:
    3.0 rating

    Bystolic for High blood pressure

    Despite nebivolol, the blood pressure is not lowered well and also often have hypertensive derailment and heart stumbling. Do not drink coffee or alcohol. Side effects include: heavy weight gain, hair loss, tiredness, blurred vision, constant phlegm in throat, slowed heartbeat, swollen hands and so on. Legs, sometimes nightmares

  2. William O. Aaron says:
    3.0 rating

    Bystolic for Heart rhythm disturbances

    After the first dose head pressure developed under the skullcap. This side effect disappeared then with the permanent admission. Hair loss was also noticeable. In addition, visual disturbances and constipation have occurred. After about 30 days of taking it has come to head pressure with a slight dizziness.

  3. Enrique A. Palafox says:
    3.0 rating

    Bystolic for High blood pressure

    I take Nebilet as the first hypertension drug, as side effects occur with me to constant fatigue, libido loss after 70 days of taking, visual disturbances 1 time per week for half an hour and pressure feeling in the heart area every 2-3 days. Have now changed the drug now try Blopress.

  4. Crystal G. Katz says:
    4.0 rating

    Bystolic for High blood pressure

    I take 2.5g Nebilet (1/2 tablet) daily – my blood pressure and heart rate have normalized in no time. In the summer of 2007 hospital stay because of the values 220/120 pulse 130 – then took the use of Nebilet, after some time I was able to reduce to a 1/2 tablet. My values are 130/85 pulse 75 … Unfortunately, about 3 weeks after the onset of the following adverse reactions: pressure in the right upper abdomen (oB after CT and colonoscopy), bronchi are always problems, blurred vision times more and less my feeling in the abdomen is severely impaired! The impotence that is described in the leaflet, apparently affects not only men!